My son takes it for hives he has had all summer and I think it is effecting his behavior. He has violent outburst and I feel its getting worse.
Prednisone, long term use, does create emotional changes such as increased anger and sensitivity to others words and actions. This needs to be reported to the doctor as this can be treated.
Tapering from prednisone is a very slow and careful process and needs to be monitored by a physician. Stopping suddenly or some other plan can cause many serious side effects. Withdrawal is dangerous if done quickly.
what type of physician is treating your son? Such long term hives has been identified with what? Wishing him wellness. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2013 • 3 answers
Posted 18 Oct 2013 • 2 answers
I've been suffering with lichen planus for about 6 months but it feels more like 6 years. Only thing
Posted 29 Oct 2013 • 2 answers
Posted 10 Mar 2015 • 1 answer
I was on the 21 pill prednisone and now they're speaking of doing a steroid injection into the disc?
Posted 7 Sep 2016 • 0 answers